Ask a doctor

Juv Ult Plus 14 days ago: Do I have a bruise, broken capillaries, skin stain from injection or tyndall? (Photo)

"Outlined" area shaped like apostrophe on left cheek. Slightly blueish/greyish in linear/circle pattern. At 2 of the injection sites. Got swollen masses on either side of my lines and puffy into upper lip side areas. Look 10 years older. Tiny bruising resolved but these spots have not changed since. Today new Dr injected tiny amt of hyaluronidase into "poofs" on upper lip to hopefully reduce Juv. But 6 hrs-post these spots remain same. HD wasn't directly into that area, but massaged nearby.

Doctor Answers (2)

If product is injected too superficially you will be able to see it as a bluish tinge.

+1
If product is injected too superficially you will be able to see it as a bluish tinge. Some injectors administer hyaluronidase conservatively to avoid adverse effects. Return to the Dr who injected the hyaluronidase to have the area assessed. You may need another treatment. 

All the Best.  


Toronto Plastic Surgeon
5.0 out of 5 stars 191 reviews

Tyndall effect

+1
When HA filler is injected too high in the dermis, it causes this bluish discoloration. My favorite remedy is to use a lancet and gently milk the HA out. That resolves it better than hyaluronidase.

Mary P. Lupo, MD
New Orleans Dermatologist
5.0 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.